Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 201369, 8 pages
http://dx.doi.org/10.1155/2015/201369
Research Article

MIMO Detection for High Order QAM by Canonical Dual Approach

1School of Business Administration, Southwestern University of Finance and Economics, Chengdu 611130, China
2Department of Industrial Engineering & Management, National Chiao Tung University, Hsinchu 300, Taiwan

Received 25 October 2014; Accepted 23 March 2015

Academic Editor: Panayotis Takis Mathiopouloss

Copyright © 2015 Ye Tian and Jr-Fong Dang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ye Tian and Jr-Fong Dang, “MIMO Detection for High Order QAM by Canonical Dual Approach,” Journal of Applied Mathematics, vol. 2015, Article ID 201369, 8 pages, 2015. https://doi.org/10.1155/2015/201369.